08-11-2005, 12:34 PM #1
I have a bottle of Thermogen 2 i bought a while back. I stopped taking it cause it cranks me right up. I get all jitery and my legs bounce around when I sit down. Its almost like i drink 2 x-large coffees. Some days it even spaces me out a little.
Now I wanted to do a ECA stack, after reading more about it, but I dont want to feel like a train reck all teh time.
Does anyone else get symptoms like this. Should I start with half a dose and move up from there? Once I throw in the caffeen pills their going to find me climbing the walls.
08-11-2005, 01:23 PM #2Junior Member
- Join Date
- Jul 2005
- Westminster, California
I had those symptoms when i first started. I used to take Xenadrine Rfa back in the day and that really used to get me wired/twitchy/spaced out sometimes also...like what u described.
However, im currently taking an EC stack now(for about a week) and it was only really on the first day that i had the ol familiar twitchy feeling. By the second day after the same dosage, the feeling had diminished considerably and didnt last nearly as long.
But yes it is probably a good idea to start with half the dosage and see how it feels and you can gradually increase it as your body adapts to it. Hope that helps.
08-12-2005, 07:29 AM #3
Well today I took half dose and no coffee, i feel prety damn good. I still have the leg shakes, but i think thats just habbit of sitting down and doing it for so long. Im trying to control it and its working, everytime I catch myself i stop it. Maybe after a few days ill bump it up and see where it leeds me.
I might do another around 2pm, ill see how pumped I am
08-12-2005, 09:46 AM #4
watch how late you drop that 2nd dose cause you might find yourself having a tough time falling asleep tonight
08-12-2005, 11:15 AM #5
How late woudl you say is too late? I was going to take another, but I feel fine, I rather build up to it this weekend before going too high. I was thinking 7am and 2pm.
08-12-2005, 11:32 AM #6
for me personally i cant take them past 3pm if i want to sleep by 10pm,
if i drop at 3 i feel it but i sit at a desk all day when i hit the gym at 5pm and get moving i really feel it so for me to sleep by 10pm its impossible
but you said your taking 1/2 doses? so 2pm might be ok for you, you can only try and see what happens.
08-14-2005, 03:19 PM #7Registered User
- Join Date
- Mar 2005
just cut back the dose till you build a tolorance bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)